MathSciNet Relay Station
MathSciNet bibliographic data
MR1141725 (92k:35109) 35J65 (35B05)
Tarantello, Gabriella Nodal solutions of semilinear elliptic equations with critical exponent. Differential Integral Equations 5 (1992), no. 1, 25–42.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement